remember me

[new member] [forgot password]

View:
  • G
  • PG
  • PG-13
  • R
change

Search Filter:

Testosterone Treatment

mark as unread

A woman goes to her doctor for a follow up visit after the doctor had prescribed testostorone (a male hormone) for her. She is a little worried about some of the side effects she was experiencing.

"Doctor, the hormones you've been giving me have really helped, but I'm afraid your giving me too much. I am starting to grow hair in places I have never grown hair before."

The doctor reassured her, "A little hair growth is a perfectly normal side effect of testosterone. Just where is the hair appearing?"

The woman replies, "On my BALLS!"

Rate

How funny is this joke, video, picture?

Submitted By

Stats

smiley 7.3 R

submitted: 1+ years ago

viewed: 59,541 times

categories: sex, sexuality work, school

close

Permalink

Permalink:

close

Save to List

Loading...

Personal Lists

Create New Personal List

List Name:

Allow Others to View/Subscribe:

save cancel

saving...

Community Lists

Create New Community List

List Name:

save cancel

saving...

joke

User Comments Add Comment

showing 0 - 0 of 0 discussions       sort by: newest

C529T_Testosterone Treatment

Advertise | About Us | Terms of Use | Privacy Policy | Copyright Agent | Parents' Guide | Contact Funny.com

lyUepiJASF0GYqprbTjItw
0